Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2015 | Journal Article | IST-REx-ID: 1311
J. L. Fischer and G. Grün, “Finite speed of propagation and waiting times for the stochastic porous medium equation: A unifying approach,” SIAM Journal on Mathematical Analysis, vol. 47, no. 1. Society for Industrial and Applied Mathematics , pp. 825–854, 2015.View | DOI
2015 | Journal Article | IST-REx-ID: 1314
J. L. Fischer, “A posteriori modeling error estimates for the assumption of perfect incompressibility in the Navier-Stokes equation,” SIAM Journal on Numerical Analysis, vol. 53, no. 5. Society for Industrial and Applied Mathematics , pp. 2178–2205, 2015.View | DOI
2015 | Conference Paper | IST-REx-ID: 1424 |
R. Kwitt, S. Huber, M. Niethammer, W. Lin, and U. Bauer, “Statistical topological data analysis-A kernel perspective,” presented at the NIPS: Neural Information Processing Systems, Montreal, Canada, 2015, vol. 28, pp. 3070–3078.View | Download Submitted Version (ext.)